Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having problems under his stomach, please help

My sixteen year old brother is having problems under his stomach. He is breaking out badly. There is a black and brown color under his stomach, and also purple spots coming up and when they do at times they go so far is causing open sores under his stomach. He is male, 16 years old, and he did have some cream that doctor gave him, but that did not work.
Asked On : Fri, 18 Feb 2011
Answers:  3 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response
Hi. I request you to mail his pictures to me to have a better understanding of the location and morphology of lesions. You can mail his pictures on
Answered: Fri, 18 Feb 2011
I find this answer helpful
Ayurveda Specialist Dr. Ashutosh Thigale's  Response
This is calle daamaj disorder.IS well related with blood +mamsa+med dhatu,according to ayurveda.Take deccoction of punarnava+mamjistha+yashti+tulsi+vidanga tds along with panchatikta ghritam 1 spoon.
Answered: Wed, 2 Mar 2011
I find this answer helpful
Dermatologist Dr. Gaurang Krishna's  Response

I saw the picture. Your brother is also having a lot of striae. Is he on steroids? My diagnosis for your brother's condition is Hidradenitis Suppurativa. But I it should be proven with a skin biopsy. The treatment is long and multimodal. See a good dermatologist near you. At present, start tab cefadroxil 500mg twice daily.
Answered: Fri, 18 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor